# SDR FDEA201801060033

- Difficulty date: January 6, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 69,392 hours, 24,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION, THE L1 DOOR WILL NOT OPEN FULLY.  DOOR BINDING HALFWAY DURING OPENING SEQUENCE.      LUBRICATED THE DOOR HINGE TORQUE TUBES,  BODY TORQUE TUBES,  UPPER AND LOWER CAM PLATES IAW AMM 12-21-18-3.   OPERATED THE DOOR NORMALLY WITH NO BINDING SEVERAL TIMES.
